# SDR DL72W011810

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 60,594 hours, 41,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 11364
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.
